# SDR 9806531141

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141US
- Make and model: Doug DC-10-40
- Aircraft serial: 46750
- System (JASC): 3251 · Steering Unit
- Part: Cylinder
- Part number: ACG74405505
- Condition: Failed
- Location: Nlg Steering
- Part time: 47,096 hours
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, LOST NR 1 HYDRAULIC SYSTEM.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE FOUND THE LEFT NOSE WHEEL STEERING CYLINDER LEAKING.  REPLACED THE STEERING CYLINDER, CHECKED FILTERS, AND REFILLED SYSTEM.  LEAK AND OPERATIONAL CHECK OK.
